# SDR PLGA9612201

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4524 - EN ROUTE TO LEB FROM BOS, THE LT ENGINE CHIP LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO BOS LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE OIL FILTER, SCAVENGE SCREENS AND CHIP DETECTOR AND DETERMINED THAT THE MATERIAL FOUND WAS WITHIN ALLOWABLE LIMITS.  MAINTENANCE PERFORMED A SUCCESSFUL PENALTY RUN AND RETURNED THE AIRCRAFT TO SERVICE. (X)
